# SDR SWAA086439

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 48,159 hours, 40,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6562212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND FUSELAGE SKIN CRACKED AT R1 DOOR UPPER HINGE CUTOUT.  REPAIRED SKIN PER SWA EA.
